Rigorous proof of the high-temperature Josephson inequality for critical exponents

Alan D. Sokal

    Research output: Contribution to journalArticle

    Abstract

    I give a rigorous proof of the high-temperature Josephson inequality dv ≥ 2-α, following the original ideas of Josephson. The proof is applicable to a class of models including the ferromagnetic Ising model and the φ{symbol}4 lattice field theory.

    Original languageEnglish (US)
    Pages (from-to)51-56
    Number of pages6
    JournalJournal of Statistical Physics
    Volume25
    Issue number1
    DOIs
    StatePublished - May 1981

    Fingerprint

    Critical Exponents
    exponents
    Lattice Theory
    Field Theory
    Ising model
    Ising Model
    Model
    Class

    Keywords

    • correlation inequalities
    • critical exponents
    • hyperscaling
    • Josephson inequality

    ASJC Scopus subject areas

    • Statistical and Nonlinear Physics
    • Physics and Astronomy(all)
    • Mathematical Physics

    Cite this

    Rigorous proof of the high-temperature Josephson inequality for critical exponents. / Sokal, Alan D.

    In: Journal of Statistical Physics, Vol. 25, No. 1, 05.1981, p. 51-56.

    Research output: Contribution to journalArticle

    @article{daca2a8d09a148148acae22a64dd5481,
    title = "Rigorous proof of the high-temperature Josephson inequality for critical exponents",
    abstract = "I give a rigorous proof of the high-temperature Josephson inequality dv ≥ 2-α, following the original ideas of Josephson. The proof is applicable to a class of models including the ferromagnetic Ising model and the φ{symbol}4 lattice field theory.",
    keywords = "correlation inequalities, critical exponents, hyperscaling, Josephson inequality",
    author = "Sokal, {Alan D.}",
    year = "1981",
    month = "5",
    doi = "10.1007/BF01008478",
    language = "English (US)",
    volume = "25",
    pages = "51--56",
    journal = "Journal of Statistical Physics",
    issn = "0022-4715",
    publisher = "Springer New York",
    number = "1",

    }

    TY - JOUR

    T1 - Rigorous proof of the high-temperature Josephson inequality for critical exponents

    AU - Sokal, Alan D.

    PY - 1981/5

    Y1 - 1981/5

    N2 - I give a rigorous proof of the high-temperature Josephson inequality dv ≥ 2-α, following the original ideas of Josephson. The proof is applicable to a class of models including the ferromagnetic Ising model and the φ{symbol}4 lattice field theory.

    AB - I give a rigorous proof of the high-temperature Josephson inequality dv ≥ 2-α, following the original ideas of Josephson. The proof is applicable to a class of models including the ferromagnetic Ising model and the φ{symbol}4 lattice field theory.

    KW - correlation inequalities

    KW - critical exponents

    KW - hyperscaling

    KW - Josephson inequality

    UR - http://www.scopus.com/inward/record.url?scp=0010736323&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0010736323&partnerID=8YFLogxK

    U2 - 10.1007/BF01008478

    DO - 10.1007/BF01008478

    M3 - Article

    VL - 25

    SP - 51

    EP - 56

    JO - Journal of Statistical Physics

    JF - Journal of Statistical Physics

    SN - 0022-4715

    IS - 1

    ER -